MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET® 360 KNEE SYSTEM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET® 360 KNEE SYSTEM; PROSTHESIS, KNEE
Catalog Number 185202
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); High metal ion levels (4847)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient has metallosis on left knee approximately 12 years post implantation.No intervention has been reported to date.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).G2 foreign - italy.Customer has indicated that the product not be returned to zimmer biomet as it is still implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient shows increased levels post implantation of cobal and chromium which legal attributes to the total knee components.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a4, b5, b7, d6a; g3; h2; h6.The following section was corrected: a2.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5; d1; d4, g3; g4; h2; h4 h6.

Brand Name
BIOMET® 360 KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23973039
Report Number0001825034-2026-00047
Device Sequence Number12989091
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2026
Device Catalogue Number185202
Device Lot Number746720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/13/2026
06/01/2026
06/24/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/02/2026
06/24/2026
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN FEMUR
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight220 LB